MathSciNet Relay Station
MathSciNet bibliographic data
MR1302786 (95j:94025) 94B27 (11T71 14H10 94B15)
Schoof, René Families of curves and weight distributions of codes. Bull. Amer. Math. Soc. (N.S.) 32 (1995), no. 2, 171–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement